# SDR P5CA0601500

- Difficulty date: September 13, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 24,341 hours, 4,190 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 11 TIRE BLOWN ON LANDING CAUSING DAMAGE TO BODY STATION 1480 BULKHEAD TO BODY STATION 1540.  DENT REPAIRED PER B747-400 SRM 53-00-01 & APPROVAL PER FAA FORM 8110-3.  ALL WORK LISTED ON FAA FORM 337.
